# SDR AALA20110419TUL08

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,304 hours, 16,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP SHEET FROM STATIONS 845 TO 905 TO BE OUT OF LIMITS.  INSTALLED NEW CUSP SHEET LEFT STATIONS 845 TO 905 PER AARD 51-10-00-5.
